# SDR ASAA2014071908601

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,207 hours, 8,906 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC WILL NOT LOAD DATA.  ACFT GROUNDED.  CYCLED POWER.  ALL SYS RETURNED TO NORMAL, REF AMM 34-61-00.
